# SDR TRAX200800636

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 1,425,740 hours, 9,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RAILS HAVE CORROSION DAMAGE AT RBL 9 FS 349.00 TO FS 477.40.  BLENDED DAMAGE ON ON CABIN FLOOR SEAT TRACKS FS 349 TO FS 477 REMOVED .015" OF MATERIAL. WITHIN LIMITS ALLOWED .035" WORK DONE IAW SRM 53-21-49.
